# SDR UPS97221798

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CREW ENTRY DOOR CRACKED AT 2 LOCATIONS.  FIRST CRACK AFT EDGE 1 INCH LONG, 27 INCHES FROM TOP OF GATE .5 FROM REAR EDGE.  SECOND CRACK IS 1.5 INCH LONG 31 INCHES FROM TOP GATE.5 FROM REAR EDGE.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER PER SRM 52-00-3 AND INSTALLED PER SRM 51-30-02.
